09 January 2009

Side effects

Since I started to feel unwell at the beginning of October I seem to have been tried on a whole host of weird and wonderful medications that have had me and my BNF making friends again.

The latest tablets are not just not working, but come with a whole startling array of side effects that are leading to fun and games.

I can't go to bed without TV or music on because I have tinnitus so loud it keeps me awake, my mouth is drier than Ghandi's sandals and I have a thirst I can't quench. It's like I've been out to a nightclub but without any of the enjoyment. I've got nausea and occasional pins and needles in my feet.

Add to this the blocked sinuses I've acquired on a seperate note, and I also can't hear out of one ear. I'm a whole barrel of laughs at the moment!

Looks like I just have to grit my teeth and bear it

1 comment:

God's Rock Angel said...

Yep I am destined to have curves as well.

I think curvy ladie-ness is celebrated enough. It shouldn't all be about the body beautiful and being a rake!